Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Burning sensation while urinating, no relief with antibiotics. Abdominal scan shows fatty liver. Any relation with burning sensation?

I had burning sensation when i pass urine ...I have been treated with antibiotics(1st with cifran, then Taxim-O- and now with norflox) for a span of 3 weeks...but no relief...underwent a whole abdomen scan all the organs normal except liver..which showed fatty liver ...Is there a correlation between fatty liver and burning sensation while urinating...Any suggestions for this condition
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
no correlation.
you need to get urine culture done. drink liberal water and your doctors may start with some syrups like say syp cital; which may give relief at times when given 5 ml 2 times a day. please discuss with your doctor.
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor